RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 1, Pages 83–89 (Mi ufa188)  

This article is cited in 3 scientific papers (total in 3 papers)

On asymptotic behavior of positive solutions of some quasilinear inequalities on model Riemannian manifolds

A. G. Losev, E. A. Mazepa

Volgograd State University

Abstract: In the paper we study asymptotic behavior of positive solutions to some quasilinear elliptic inequalities on spherically symmetric noncompact (model) Riemannian manifolds. In particular, we find conditions under which Liouville type theorems on absence of nontrivial solutions hold true, as well as the conditions of existence and cardinality of the set of positive solutions of the studied inequalities on the Riemannian manifolds. The results generalize similar results obtained previously by Y. Naito and H. Usami for the Euclidean space $\mathbf{R}^n $.

Keywords: quasilinear elliptic inequality, Liouville type theorem, model Riemannian manifolds.

Full text: PDF file (418 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:1, 83–89 (PDF, 316 kB); https://doi.org/10.13108/2013-5-1-83

Bibliographic databases:

UDC: 517.95
Received: 29.11.2011

Citation: A. G. Losev, E. A. Mazepa, “On asymptotic behavior of positive solutions of some quasilinear inequalities on model Riemannian manifolds”, Ufimsk. Mat. Zh., 5:1 (2013), 83–89; Ufa Math. J., 5:1 (2013), 83–89

Citation in format AMSBIB
\Bibitem{LosMaz13}
\by A.~G.~Losev, E.~A.~Mazepa
\paper On asymptotic behavior of positive solutions of some quasilinear inequalities on model Riemannian manifolds
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 1
\pages 83--89
\mathnet{http://mi.mathnet.ru/ufa188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3429952}
\elib{http://elibrary.ru/item.asp?id=18929628}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 1
\pages 83--89
\crossref{https://doi.org/10.13108/2013-5-1-83}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284281100008}


Linking options:
  • http://mi.mathnet.ru/eng/ufa188
  • http://mi.mathnet.ru/eng/ufa/v5/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Mazepa, “The positive solutions to quasilinear elliptic inequalities on model Riemannian manifolds”, Russian Math. (Iz. VUZ), 59:9 (2015), 18–25  mathnet  crossref
    2. E. A. Mazepa, “Polozhitelnye resheniya kvazilineinykh ellipticheskikh neravenstv na rimanovykh proizvedeniyakh”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2015, no. 6(31), 6–16  mathnet  crossref
    3. D.-P. Covei, “Existence theorems for a class of systems involving two quasilinear operators”, Izv. Math., 83:1 (2019), 49–64  mathnet  crossref  crossref  adsnasa  isi  elib
  • Уфимский математический журнал
    Number of views:
    This page:292
    Full text:116
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019